| Catalog Number |
305551 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For oem manufacturing sites: in this mdr, bd corporate headquarters in (b)(4) has been listed as (b)(4) is an oem manufacturing site.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that prior to use it was discovered that the containers were missing 12 lids with a bd sharps coll next gen 5.4qt.The following information was provided by the initial reporter: it was reported the case was missing twelve lids.
Additional Manufacturer Narrative
The following fields were updated with additional information received: d.4.Medical device lot #: 9193916.H.4.Device manufacture date: 2019-07-22.H3 other text : see h.10.
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation summary: a photo representation was received.However, no additional evidence of original packaging was available.A review of the device history record (dhr) and non-conforming material report (ncmr) for the reported lot was performed for the past 12 months.There were no manufacturing or material defects reported that could have caused or contributed to the reported incident, ¿missing lids¿.The photo provided may confirm repackaging by the distributor.A weighing system has already been implemented as corrective action for this container manufacturing process to ensure the correct quantity of pieces per box before shipping.A weighted label placed on the original box by the weighing system is required to identify or confirm this type of issue.The root cause is unconfirmed.The issue likely occurred during repackaging with a distributor.Bd will continue to monitor for any trends.H3 other text : see section h.10.
Event or Problem Description